Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Rafs

Moisturizer and Treatment

Recommended Posts

Well, i am using the Regimen treatment since the first day of this week, but i have a doubt.

Is it possibel that in the factory, could have benn an error and the bottles with the treatment and the moisturizer are change? I say this, because the part that "hurts" ( sear) me more is when i put the moisturizer, and because the gel of my moisturizer is more white than the gel of the treatment who is more transparent!

It´s only a paranoia?

Link to comment
Share on other sites

I am sure they have'nt got them mixed up, the Benzoyl Peroxide will be slightly transparent and the moisturiser solid white. The moisturiser can sting though when applied.

Link to comment
Share on other sites

From the FAQs:

Q: When I apply the moisturizer it burns/stings. What should I do?

A: Some people may experience light burning or stinging when they are new to the Regimen. The skin may be sensitive from the benzoyl peroxide and this may cause an uncomfortable sensation when the moisturizer is applied. This usually goes away within a few weeks as the skin adjusts to the new products. If it doesn't, you may want to try a different moisturizer. See our recommended products page. Also, be sure you did not start out with one of the AHA moisturizers. If you are going to use one of them, it's usually best to wait at least a month before doing so. The glycolic acid and/or lactic acid in them may create a brief sting or burning sensation to the skin.

Link to comment
Share on other sites

Ok! Thanks!

Abother doubt. Is the first week ansd my skin is dry and red. What do you recommend? Maybe only use the Regimen 1 time for day ...

Link to comment
Share on other sites

It depends on how dry and red your skin is. Some redness and dryness is to be expected (especially early on), and will subside as your skin adjusts to the BP.

If your skin is severely red and dry, though, you may want to cut down on the amount of BP you're using daily, and increase the dosage at a much slower rate.

Link to comment
Share on other sites

You should be moisturizing at least twice a day (it's the last step in The Regimen). If your skin is still dry, it's okay to moisturize more than twice.

The stinging that happens after you moisturize should subside as your skin gets used to the BP, but if it doesn't, you might want to consider trying a different moisturizer.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×